# SDR FDEA2019101082494

- Difficulty date: October 8, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 61,349 hours, 36,070 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Access Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FWD ACCESS DOOR EICAS LIGHT ILLUMINATED WHEN AIRCRAFT ROTATED  FOR TAKEOFF.    OPS OK IAW FIM 52-71, FT 802 & AMM 52-70-00-5-0, GVI AND CHECKED FWD ACCESS DOOR TARGET, SENSOR AND DOOR STRIKER, ALL OK.  PSEU BITE 1 HIT FOR SENSOR 085   SUBSEQUENT BITE OK,  OPERATED DOOR MULTIPLE TIMES AND COULD NOT DUPLICATE.  NO HISTORY, OK FOR SERVICE.
